MAUDE Adverse Event Report: AESCULAP AG ATR.VASCULAR CLIP 25MM CVD.3.43N ARTERI.; CLAMP, VASCULAR

AESCULAP AG ATR.VASCULAR CLIP 25MM CVD.3.43N ARTERI.; CLAMP, VASCULAR
Model Number PL548S
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap (b)(4) that a atr.Vascular clip 25mm cvd.3.43n arteri.(part # pl548s) was used during an unknown procedure performed on (b)(6) 2021.According to the complainant, the patient suddenly dropped out while grasping the blood vessel with the device.Due to the occurrence of this event, the patient was transferred to open surgery.There was no infection and no health hazard to patient reported.No information was provided as to a specific device malfunction.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: visual investigation: vigilance investigator carried out the pictorial documentation visually.Investigation was carried out by q-coordinator of the production plant.No production related trouble found.The error described could be usage related.Batch history review: due to the fact that neither an article number nor a lot number was provided, a review of the device history records must remain incomplete.Conclusion and measures / preventive measures based on the investigation of the production plant, a production related error can be excluded.The closing force test as well as the water bag test was passed.A usage related error cannot be excluded.Based upon the investigations results a capa is not necessary.

Brand Name
ATR.VASCULAR CLIP 25MM CVD.3.43N ARTERI.
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key11518654
Report Number9610612-2021-00179
Device Sequence Number19752507
Product Code DXC
UDI-Device Identifier04046963094089
UDI-Public4046963094089
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPL548S
Device Catalogue NumberPL548S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer11/26/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown